On the sectional irregularity of congruences



Downloads per month over past year

Giraldo Suárez, Luis and Sols, Ignacio (1996) On the sectional irregularity of congruences. Manuscripta mathematica, 90 (2). pp. 239-266. ISSN 0025-2611

[thumbnail of sols13.pdf] PDF
Restringido a Repository staff only


Official URL: http://link.springer.com/article/10.1007%2FBF02568304

Item Type:Article
Uncontrolled Keywords:Grassmann variety; Congruence; Integral surface; Chow class; Bidegree;Sectional irregularity
Subjects:Sciences > Mathematics > Algebra
ID Code:20547
Deposited On:21 Mar 2013 15:07
Last Modified:19 Jun 2018 08:20

Origin of downloads

Repository Staff Only: item control page